Search results

Journal Article (7)

  1. Journal Article
    Enikeeva, F.; Munk, A.; Werner, F.: Bump detection in heterogeneous Gaussian regression. Bernoulli 24 (2), pp. 1266 - 1306 (2018)
  2. Journal Article
    Proksch, K.; Werner, F.; Munk, A.: Multiscale scanning in inverse problems. The Annals of Statistics 46 (6B), pp. 3569 - 3602 (2018)
  3. Journal Article
    Hohage, T.; Werner, F.: Inverse problems with Poisson data: Statistical regularization theory, applications and algorithms. Inverse Problems 32 (9), 093001 (2016)
  4. Journal Article
    König, C.; Werner, F.; Hohage, T.: Convergence rates for exponentially ill-posed inverse problems with impulsive noise. SIAM Journal on Numerical Analysis 54 (1), pp. 341 - 360 (2016)
  5. Journal Article
    Munk, A.; Werner, F.: Discussion of “Hypotheses testing by convex optimization”. Electronic Journal of Statistics 9 (2) (2015)
  6. Journal Article
    Werner, F.: On convergence rates for iteratively regularized Newton-type methods under a Lipschitz-type nonlinearity condition. Journal of Inverse and III-posed Problems 23 (1), pp. 75 - 84 (2015)
  7. Journal Article
    Hohage, T.; Werner, F.: Convergence rates for inverse problems with impulsive noise. SIAM Journal on Numerical Analysis 52 (3) (2014)

Book Chapter (1)

  1. Book Chapter
    Werner, F.: Adaptivity and oracle inequalities in linear statistical inverse problems: A (numerical) survey. In: New Trends in Parameter Identification for Mathematical Models, pp. 291 - 316 (Eds. Hofmann, B.; Leitao, A.; Zubelli, J. P.). Birkhäuser, Cham (2018)
Go to Editor View